# SDR DALA2017091100010

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 114,206 hours, 21,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY EXIT MARKERS IN LOWER CREW REST NOT ILLUMINATING WHEN SELECTED ON.  REPLACED THE LAMPS.
